MAUDE Adverse Event Report: CONMED CORPORATION 6.0MM TENOLOK TENODESIS ANCHOR; SUTURE ANCHOR

CONMED CORPORATION 6.0MM TENOLOK TENODESIS ANCHOR; SUTURE ANCHOR
Catalog Number T60S
Medical Device Problem Codes Human-Device Interface Problem (2949); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint is inconclusive.The device will not be returned for evaluation and no photographic evidence has been provided.Therefore, the reported failure cannot be verified.However, the reported lot was shipped to the customer in february of 2018 - approximately one year and four months prior to the expiration date.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.A review of the dhr found that the reported lot expired on 05-jun-2019.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following; do not use beyond the expiration date listed on the label.The performance, safety, and/or sterility of the device cannot be assured beyond the expiration date.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The customer representative reported on behalf of the facility that the t60s, 6.0mm tenolok anchor, which was expired, was implanted into a patient on (b)(6) 2019.The expiration date was 06/2019.The customer has spoken with their ortho tech about these implants and they should be having monthly consignment checks, which i believe was done in the last two weeks.This report is being raised on the basis of device malfunction due to an expired implant being implanted into a patient.

Brand Name
6.0MM TENOLOK TENODESIS ANCHOR
Common Device Name
SUTURE ANCHOR
Manufacturer (Section D)
CONMED CORPORATION
11311 concept boulevard
largo FL 33773
MDR Report Key9147555
Report Number1017294-2019-00130
Device Sequence Number16851886
Product Code MBI
UDI-Device Identifier10845854043790
UDI-Public(01)10845854043790(17)190605(30)1(10)886038
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2019
Device Catalogue NumberT60S
Device Lot Number886038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1